MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7564
Medical Device Problem Codes Improper Flow or Infusion (2954); Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that unknown quantity of interlink system buretrol solution sets had air trapped in the line while being used with a spectrum pump resulting in air alarms.This issue was identified during use of the devices.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4 and h6.H10: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional tests were performed which included pressure test, blockage test and spiking the set into an in-house solution bag and priming it with distilled water following the technique of the user guide with no issues noted.The reported condition was not verified on the companion sample.The actual sample was not received and therefore, could not be evaluated.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10600501
Report Number1416980-2020-06053
Device Sequence Number14280729
Product Code FPA
UDI-Device Identifier00085412002781
UDI-Public(01)00085412002781
Combination Product (Y/N)Y
Initial Reporter CountryBB
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C7564
Device Lot NumberDR19B16068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRUM IQ PUMP; SPECTRUM IQ PUMP